MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-9-30-HELIX
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event reported in lieu of analysis results.Analysis of the concerto implant coil (lot no.A830915) found that the coil was returned without introducer sheath.The concerto implant pushwire was found to be kinked at ~6.1 and broken but retained by release wire at ~7.9 cm from proximal end.The concerto implant coil was found to be detached and not returned.No other anomalies were observed.Based on the device analysis and reported information, the customer¿s report of ¿coil-shape-loop size¿ could not be confirmed and the cause could not be determined.No defect was found with the returned concerto implant coil that would have contributed to the event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information reporting that during deployment a concerto coil was not forming loops as desired.The coil and all a ccessory devices were prepared as indicated in the instructions for use.The coil was removed and replaced with another medtronic coil that was used successfully.There was no harm or injury to the patient.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key12111888
Report Number2029214-2021-00815
Device Sequence Number19983556
Product Code KRD
UDI-Device Identifier00847536013766
UDI-Public00847536013766
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2022
Device Model NumberNV-9-30-HELIX
Device Catalogue NumberNV-9-30-HELIX
Device Lot NumberA830915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1